# SDR SWAA111922

- Difficulty date: March 14, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 52,384 hours, 43,052 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND CRACK AT LT SIDE PASSENGER CABIN STRINGER CLIP AT SPLICE STA 360, STR 4L.  REPLACED SPLICE PER EA.
